Jump to content
Donate Now Read more... ×

bliizard

Just Registered
  • Content count

    3
  • Joined

  • Last visited

  1. bliizard

    Brain fog and exhaustion

    I used to feel this. I would get dizzy and would make mistakes in work and couldn't think straight. I had brain fog and everyone in work said I looked confused. The tablet at different doses effect different chemicals. When I was on 75mg and 150mg I remember the TV or PC monitor would make me feel dizzy like my eyes couldn't handle bright lights, or I was that drowsy I had to take a nap away from the computer and couldn't focus on a certain task for more than 30 mins. I went from 150mg to 225 and it has helped. I have trouble with memory and I have ED but the brain fog seems alot less. try going to 225 or 300mg for a few month and see how it goes. If nothing changes or is worse when you have tried the higher dose then try a different tablet. Everyone is different and everyone wont get the same results from the same medication.
  2. I am curently on 225mg XR Venlafaxine. The doctor wants me to go on 300mg so I am going to give this a try but I have a question which is puzzling me. Caffeine raises dopamine and blocks adenosine and is a stimulant Venlafaxine / Effexor also raises dopamine Is the effect the same ? Does Venlafaxine have the same effect as caffeine at 300mg ? Or does it feel different ?
  3. I take 100mg of zoloft / sertraline and I got this protein powder Optimum Nutrition Whey 100% and it has tryptophan in it. I went on some bodybuilding forums and asked about it and they said that the tryptophan in the protein was natural so it's fine but I dont know what I should do. Do I need to goto the hospital or doctors or is it fine to take with the medication ? Thanks in advance !
×